# SDR AALA20001030

- Difficulty date: June 19, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS LEFT SIDE COACH SEATS 20B THROUGH 30B INOPERATIVE.  REPLACED CONNECTOR AT SEAT 23B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
